# SDR AWXA960013

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ATL/PHX - FLT 0610 - ABORTED TAKEOFF.  CREW ABORTED TAKEOFF AT 135 KNOTS WHEN THE AFT CARGO FIRE WARNING WENT OFF WITH ASSOCIATED WARNING BELL.  INSPECTED AFT PIT BAGGAGE PIT AND PERFORMED SYSTEM TEST OF CARGO WARNING FIRE DETECTION SYSTEM.  FOUND DETECTORS AND DUCTS DIRTY.  CLEANED DETECTORS AND DUCTS.  (X)
